# SDR SPAA0200052

- Difficulty date: March 14, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 59,082 hours, 30,998 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT INBOARD TRAILING EDGE MIDFLAP WEDGE PANEL DELAMINATED.
